# SDR SWAA2023030299871

- Difficulty date: February 6, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N7853B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30707
- Aircraft time: 60,009 hours, 39,704 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE FLOOR STRUCTURE BS 540 AT LEVEL BL0 CENTER SECTION 2023-109524<[01] REPLACED WEB-INTERCOSTAL LOCATED FLOOR STRUCTURE BS 540 AT LEVEL BL0 TO LBL 24.75 CENTER SECTION PASSENGER CABIN IAW B737-700 SRM 51-40-02; SRM 51-10-02 Ï¿½TEM 9 AND DWG 143A5240 SHEET: 14 REV:- SEE INDIVIDUAL SIGN OFFS BELOW.;[02] CORRECTED STEP 1 REPLACED SUPPORT BRACKET LOCATED FLOOR STRUCTURE BS 540 AT LEVEL BL0 TO LBL 24.75 CENTER SECTION PASSENGER CABIN IAW B737-700 SRM 51-40-02; SRM 51-10-02 Ï¿½TEM 9 AND DWG 143A5240 SHEET: 14 REV:- SEE INDIVIDUAL SIGN OFFS BELOW;[03] TASK COMPLETED ; RII  SEE INDIVIDUAL SIGN OFFS BELOW
